# SDR CA020916007

- Difficulty date: September 4, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 3,562 hours
- Engine: Ge CF343A
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 756654A
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, Z, G
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REQUIRED ANNUAL INFLIGHT MANUAL ADG DEPLOYMENT CHECK, AN ABNORMAL SURGING IN VOLTAGE TOOK PLACE ON DEPLOYMENT.  A140 STANDBY INST. LIGHTING A150 STICKPUSHER A150 L/H CHANNEL SPS. A159 & CHANNEL ANNUNCIATOR A160 10 CHANNEL ANNUNCIATOR B184 OBSERVERS AUDIO,  C15 PITCH TRIM CHANNEL, AND C29 IRU NR 1 D45 EFIS SYMBOL GENERATOR CIRCUIT BREAKERS TRIPPED.  AS A PRECAUTION CREW DECLARED AN EMERGENCY AND A NORMAL LANDING WAS MADE AT BASE. THE ADG VOLTAGE REGULATOR WAS REPLACED WITH A SERVICEABLE UNIT, AND DMAGED ELECTRICAL COMPONENTS CHANGED. ANOATHER FLIGHT TO CHECK ADG OPERATOR WAS CARRIED OUT WITH ALL SYSTEMS NORMAL.
